# SDR DALA2019012200504

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 73,799 hours, 14,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK-CABIN SEAT TRACK AT STA 1208.5-1428 RBL 88.5 FOUND CORROSION REPLACED PER ERA 574290-14. (LP 0913450)
